Open Access
Translator Disclaimer
October 1996 An information inequality for the Bayes risk
Michikazu Sato, Masafumi Akahira
Ann. Statist. 24(5): 2288-2295 (October 1996). DOI: 10.1214/aos/1069362323

Abstract

This paper presents a lower bound, derived from the information inequality for the Bayes risk with respect to truncated priors under quadratic loss. It is discussed in cases where the regularity condition of Brown and Gajek is not always satisfied. A related result for the minimax risk is also given.

Citation

Download Citation

Michikazu Sato. Masafumi Akahira. "An information inequality for the Bayes risk." Ann. Statist. 24 (5) 2288 - 2295, October 1996. https://doi.org/10.1214/aos/1069362323

Information

Published: October 1996
First available in Project Euclid: 20 November 2003

zbMATH: 0867.62014
MathSciNet: MR1421174
Digital Object Identifier: 10.1214/aos/1069362323

Subjects:
Primary: 62F10
Secondary: 62F15

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.24 • No. 5 • October 1996
Back to Top